Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Have bleeding after intercourse. Have diabetes. Can online doctor suggest?

Do diabetics have more chances of bleeding from their penis after intercourse? I am a 28 year old and a diabetic. While intercourse with my wife i ejaculated inside her and when i took my penis i could notice bleeding which was not so profuse. It stopped in a while and is not itching either. Is there a need to panic or can wait and see next time if the same thing occurs. Kindly suggest
Asked On : Wed, 10 Apr 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Critical Care Specialist 's  Response
Hi thanks for your question.
No diabetics are not at increase risk of bleeding from penis or from any other part of body unless associated with some other bleeding disorder or on anticoagulent.Bleeding could be due to slight amount of trauma which you or your wife may have sustained during sex.There is nothing to worry.
Hope this answers your question.
Answered: Wed, 10 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor